# SDR AALA201707219030

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 58,598 hours, 14,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 20D IS INOPERATIVE.  RESEATED LIGHT MODULE PER AMM 33-51-11.  OPERATIONAL CHECK GOOD.
